# SDR SCNA20160916187

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 49,689 hours, 26,525 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LT HORIZONTAL STABILIZER LOWER SKIN MODIFICATION, FASTENER HOLE IN THE FRONT LOWER SPAR WAS ELONGATED AT STA 142.  FASTENER HOLE WAS CLEANED TO A .277" DIA, NDT ACCOMPLISHED WITH NO DEFECTS.
